# SDR CA070214005

- Difficulty date: February 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 27,987 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 3035279
- Condition: Broken
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE NR 1 PROP RPM WAS LOWER THAN NORMAL. MAINTENANCE FOUND THAT THE P3 LINE FROM THE P3 FILTER BOWL TO THE ENGINE WAS BROKEN PN 3035279. THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.   (TC NR 20070214005)
